# SDR R61A20100114

- Difficulty date: March 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 9,089 hours, 7,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 9,089 hours, 7,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, A MAJOR REPAIR WAS ACCOMPLISHED ON THE LT SEAT TRACK BEAM BETWEEN FR 16 AND FR 19.  MAINTENANCE REQUESTED EMB ENGINEERING SUPPORT AND RECEIVED ETD2010-170/01723.  MAINTENANCE REPAIRED AS REQUIRED, AC STILL OUT OF SERVICE FOR HEAVY CHECK.
